Zur Grundlegung der Wahrscheinlichkeitstheorie.

H. Richter

Mathematische Annalen (1952/53)

  • Volume: 125, page 129-139
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Richter, H.. "Zur Grundlegung der Wahrscheinlichkeitstheorie.." Mathematische Annalen 125 (1952/53): 129-139. <http://eudml.org/doc/160299>.

author = {Richter, H.},
journal = {Mathematische Annalen},
keywords = {probability theory},
pages = {129-139},
title = {Zur Grundlegung der Wahrscheinlichkeitstheorie.},
url = {http://eudml.org/doc/160299},
volume = {125},
year = {1952/53},

AU - Richter, H.
TI - Zur Grundlegung der Wahrscheinlichkeitstheorie.
JO - Mathematische Annalen
PY - 1952/53
VL - 125
SP - 129
EP - 139
KW - probability theory
UR - http://eudml.org/doc/160299
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.